NSSC OpenIR  > 空间科学部
一类具耗散项非线性双曲型方程解之渐近稳定性
Alternative TitleASYMPTOTIC STABILITY OF SOLUTIONS FOR A NONLINEAR HYPERBOLIC EQUATION WITH DISSIPATION TERM
冯学尚; 北京8701信箱
Department空间天气学国家重点实验室
Source Publication北京航空航天大学学报
1995
Volume21Issue:2Pages:133-136
ISSN1001-5965
Language中文
Keyword非线性双曲型方程 边值问题 能量法 渐近
Abstract应用能量估计方法,得到了一类具耗散项非线性双曲型方程周期边值问题解的渐近稳定性
Other AbstractBy using the energy method,the asymptotic stability of solutions to the periodic-dirichlet boundary value problem for a nonlinear dissipative hyperbolic equation has been obtained.
Funding Project中国科学院空间科学与应用研究中心
Document Type期刊论文
Identifierhttp://ir.nssc.ac.cn/handle/122/1270
Collection空间科学部
Corresponding Author北京8701信箱
Recommended Citation
GB/T 7714
冯学尚,北京8701信箱. 一类具耗散项非线性双曲型方程解之渐近稳定性[J]. 北京航空航天大学学报,1995,21(2):133-136.
APA 冯学尚,&北京8701信箱.(1995).一类具耗散项非线性双曲型方程解之渐近稳定性.北京航空航天大学学报,21(2),133-136.
MLA 冯学尚,et al."一类具耗散项非线性双曲型方程解之渐近稳定性".北京航空航天大学学报 21.2(1995):133-136.
Files in This Item: Download All
File Name/Size DocType Version Access License
1995212133.pdf(75KB) 开放获取CC BY-NC-SAView Download
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[冯学尚]'s Articles
[北京8701信箱]'s Articles
Baidu academic
Similar articles in Baidu academic
[冯学尚]'s Articles
[北京8701信箱]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[冯学尚]'s Articles
[北京8701信箱]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: 1995212133.pdf
Format: Adobe PDF
This file does not support browsing at this time
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.